

### **WBC 2024 FINALS**

## **DETAILED PERFORMANCE TIMES**

Schedule subject to changes at any time Updated April 24, 2024

### **TUESDAY, APRIL 23, 2024**

#### **COMPETITION ROUNDS**

10:15-10:30am: Open Stage for Preparatory

10:35am-12:00pm: Preparatory Category Round 1 - Classical 1 (#200 – 281, Ascending)

12:00-12:15pm: Open Stage for Pre-Professional

12:15-1:50pm: Pre-Professional Round 1 - Classical Solo 1 (#300 – 383, Ascending)

3:00-3:15pm: Open Stage for Professional

3:15-4:15pm: Professional Round 1 - Classical Solo 1 (#401 – 420, Ascending)

4:15-4:30pm: 15 minute break / Open Stage for Professional

4:30-5:30pm: Professional Round 1 - Classical Solo 1 (#421 – 482, Ascending)

## WEDNESDAY, APRIL 24, 2024

### **COMPETITION ROUNDS**

10:15-10:30am: Open Stage for Introductory

10:35-11:35am Introductory Category Round 1 Classical Solo 1 (#100 – 127, Ascending)

11:35-11:50am Open Stage for Pre-Professional

11:50am-1:25pm Pre-Professional Category Round 1 Contemporary (#300 – 383, Ascending)

2:30-2:45pm: Open Stage for Professional

2:45-3:45pm Professional Category Round 1 Contemporary Solo (#401 – 420, Ascending)

3:45-4:00pm 15 minute break / Open Stage for Professional

4:00-5:00pm Professional Category Round 1 Contemporary Solo (#421 – 482, Ascending)



## **DETAILED PERFORMANCE TIMES – PAGE 2**

## THURSDAY, APRIL 25, 2024

### **COMPETITION ROUNDS**

10:15-10:30am: Open Stage for Pre-Professional

10:35-11:25am: Pre-Professional Round 2 Classical Solo (#380-300, Descending)

11:25-11:40am: Open Stage for Professional

11:40am-12:40pm: Professional Round 2 Classical Solo (#482-402, Descending)

12:40-12:55pm: Open Stage for Introductory

12:55-1:55pm Introductory Category Round 1 Classical Solo 2 (#100 – 127, Ascending)

3:00-3:15pm: Open Stage for Preparatory

3:15-4:45pm Preparatory Category Round 1 Contemporary Solo (#200 – 281, Ascending)

# **FRIDAY, APRIL 26, 2024**

#### **COMPETITION ROUNDS**

10:15-10:30am: Open Stage for Preparatory

10:35-11:20am: Preparatory Round 2 Classical Solo (#281-201, Descending)

11:20-11:35am: Open Stage for Pre-Professional & Professional

11:35am-12:10pm: Pre-Professional Round 3 Classical Solo (#300-380, Ascending)

12:10-12:15pm: Pause

12:15-12:50pm: Professional Round 3 Classical Solo (#404-482, Ascending)

12:50-1:20pm: Open Stage for Ensembles

1:20-1:35pm: Ensembles - Final Round (#600 – 602, Ascending)